Publication detail

A criterion for convergence of solutions of homogeneous delay linear differential equations

DIBLÍK, J.

Original Title

A criterion for convergence of solutions of homogeneous delay linear differential equations

English Title

A criterion for convergence of solutions of homogeneous delay linear differential equations

Type

journal article - other

Language

en

Original Abstract

A criterion for convergence of solutions of homogeneous delay linear differential equations is considered

English abstract

A criterion for convergence of solutions of homogeneous delay linear differential equations is considered

Released

03.02.1999

Pages from

115

Pages to

130

Pages count

16

BibTex


@article{BUT41742,
  author="Josef {Diblík}",
  title="A criterion for convergence of solutions of homogeneous delay linear differential equations",
  annote="A criterion for convergence of solutions of homogeneous delay linear differential equations is considered",
  chapter="41742",
  number="2",
  volume="71",
  year="1999",
  month="february",
  pages="115",
  type="journal article - other"
}